Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 5964272, 10 pages
https://doi.org/10.1155/2017/5964272
Research Article

Analysis of the Optimal Resource Allocation for a Tandem Queueing System

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Correspondence should be addressed to Gang Chen; moc.361@uschtamgnehc

Received 1 May 2017; Accepted 2 November 2017; Published 28 November 2017

Academic Editor: Qingling Zhang

Copyright © 2017 Zaiming Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zaiming Liu, Wei Deng, and Gang Chen, “Analysis of the Optimal Resource Allocation for a Tandem Queueing System,” Mathematical Problems in Engineering, vol. 2017, Article ID 5964272, 10 pages, 2017. doi:10.1155/2017/5964272